# SDR WTAA950266

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120124
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Right
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SBA - EVIDENCE OF BIRD STRIKE REPORTED AT TOP OF RIGHT WINDSCREEN.  PERFORMED BIRD STRIKE INSPECTION OF AIRCRAFT.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
